# SDR CA100122003

- Difficulty date: January 17, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,359 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Part number: 2227238100
- Condition: Broken
- Location: Brake
- Part time: 2,359 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE BRAKE PEDAL BROKE OFF ON ACTIVE RWY DURING BACKTRACK FOR DEPARTURE. THE PEDAL DID SHEAR OFF WHERE THE PEDAL WAS WELDED/ATTACHED TO THE TUBE ON THE PEDAL ASSY.  THE TUBE IS ATTACHED TO THE RUDDER ASSY AND ALLOWS THE BRAKE PEDAL TO PIVOT FOR BRAKE CONTROL.
